# SDR IXXA2013020700004

- Difficulty date: November 12, 2012
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 91,805 hours, 24,437 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CARGO COMPARTMENT - INTERIOR BATHTUB FITTING CORRODED AT STA 1530.000, L-32R (AFTER PART).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3, NOV 15, 2012, DWG ED-5546 NOV 15, 2012.  REMOVED CORRODED FITTING IAW SRM 51-1-20D, SRM 51-1-21.  FABRICATED FITTING (AL 7075 T651) IAW DWG ED 5546 NOV 15, 2012, FAA 8110-3 NOV 15, 2012.  CLEANED, TREATED AND PRIMED FITTING AND AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-21, SRM 51-1-20D. TORQUED IAW SRM 51-3-1.
